| Model Number |
8881560125 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that during preparing the chemotherapy for hospital inpatient, while preparing doxorubicin syringe for intravenous (iv) administration, the luer lock portion of the syringe broke, when tapping the syringe to eliminate bubbles from the solution.Several drops fell and were absorbed by the chemo pad.The drug was transferred from the broken syringe to a new syringe using a needle, which slowed the preparation and wasted a small amount of drug.